Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Andreas Fischer

Lead Critical Care and Cardiothoracic Pharmacist, Barts Health NHS Trust

Recent stories

  • SEM of activated platelets

    Heparin-induced thrombocytopeniaSubscription

    12 JUL 2017

    Heparin is widely used for thromboprophylaxis or as a treatment in many clinical situations, however, it can cause serious adverse effects. Heparin-induced thrombocytopenia (HIT), an immune-mediated adverse drug reaction, is associated with high morbidity and mortality if undiagnosed.

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.